×

zbMATH — the first resource for mathematics

Hilbert space methods in the theory of harmonic integrals. (English) Zbl 0064.34303

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Pierre Bidal and Georges de Rham, Les formes différentielles harmoniques, Comment. Math. Helv. 19 (1946), 1 – 49 (French). · Zbl 0063.00378 · doi:10.1007/BF02565944 · doi.org
[2] S. Bochner, Analytic mapping of compact Riemann spaces into Euclidean space, Duke Math. J. 3 (1937), no. 2, 339 – 354. · Zbl 0017.08903 · doi:10.1215/S0012-7094-37-00326-0 · doi.org
[3] Arthur B. Brown, Critical curvatures in Riemannian spaces, Duke Math. J. 3 (1937), no. 3, 473 – 483. · Zbl 0017.28002 · doi:10.1215/S0012-7094-37-00337-5 · doi.org
[4] C. Chevalley, Theory of Lie groups, Princeton, 1946, Chaps. III and V. · JFM 67.0077.01
[5] G. de Rham, Sur l’analysis situs des variétés a \( n\) dimensions, J. Math. Pures Appl. (1931) pp. 115-200. · Zbl 0002.05502
[6] Georges de Rham, Sur la théorie des formes différentielles harmoniques, Ann. Univ. Grenoble. Sect. Sci. Math. Phys. (N.S.) 22 (1946), 135 – 152 (French). · Zbl 0063.06482
[7] Georges de Rham and Kunihiko Kodaira, Harmonic Integrals, Institute for Advanced Study, Princeton, N. J., 1950.
[8] Willy Feller, Über die Lösungen der linearen partiellen Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Math. Ann. 102 (1930), no. 1, 633 – 649 (German). · JFM 56.0419.01 · doi:10.1007/BF01782367 · doi.org
[9] Kurt Friedrichs, On Differential Operators in Hilbert Spaces, Amer. J. Math. 61 (1939), no. 2, 523 – 544. · Zbl 0020.36802 · doi:10.2307/2371518 · doi.org
[10] K. O. Friedrichs, The identity of weak and strong extensions of differential operators, Trans. Amer. Math. Soc. 55 (1944), 132 – 151. · Zbl 0061.26201
[11] K. O. Friedrichs, On the boundary-value problems of the theory of elasticity and Korn’s inequality, Ann. of Math. (2) 48 (1947), 441 – 471. · Zbl 0029.17002 · doi:10.2307/1969180 · doi.org
[12] Matthew P. Gaffney, The harmonic operator for exterior differential forms, Proc. Nat. Acad. Sci. U. S. A. 37 (1951), 48 – 50. · Zbl 0042.10205
[13] -, The harmonic operator for exterior differential forms, dissertation, University of Chicago, March, 1951. · Zbl 0042.10205
[14] Matthew P. Gaffney, A special Stokes’s theorem for complete Riemannian manifolds, Ann. of Math. (2) 60 (1954), 140 – 145. · Zbl 0055.40301 · doi:10.2307/1969703 · doi.org
[15] W. V. D. Hodge, A Dirichlet problem for harmonic functionals, with applications to analytic varieties, Proc. London Math. Soc. (2) vol. 36 (1932) pp. 257-303. · Zbl 0008.02203
[16] W. V. D. Hodge, The Theory and Applications of Harmonic Integrals, Cambridge University Press, Cambridge, England; Macmillan Company, New York, 1941. · Zbl 0024.39703
[17] K. Kodaira, Über die harmonischen Tensorfelder in Riemannschen Mannigfaltigkeiten, Proc. Imp. Acad. Tokyo vol. 20 (1944) pp. 186-198, 257-261, 353-358. · Zbl 0063.03285
[18] Kunihiko Kodaira, Harmonic fields in Riemannian manifolds (generalized potential theory), Ann. of Math. (2) 50 (1949), 587 – 665. · Zbl 0034.20502 · doi:10.2307/1969552 · doi.org
[19] A. N. Milgram and P. C. Rosenbloom, Harmonic forms and heat conduction. I. Closed Riemannian manifolds, Proc. Nat. Acad. Sci. U. S. A. 37 (1951), 180 – 184. · Zbl 0044.31703
[20] B. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Berlin, 1942. · JFM 68.0241.01
[21] F. Rellich, Ein Satz über mittlere Konvergenz, Nachr. Ges. Wiss. Göttingen (1930) pp. 30-35. · JFM 56.0224.02
[22] André Weil, Sur les théorèmes de de Rham, Comment. Math. Helv. 26 (1952), 119 – 145 (French). · Zbl 0047.16702 · doi:10.1007/BF02564296 · doi.org
[23] Hermann Weyl, The method of orthogonal projection in potential theory, Duke Math. J. 7 (1940), 411 – 444. · Zbl 0026.02001
[24] Hermann Weyl, On Hodge’s theory of harmonic integrals, Ann. of Math. (2) 44 (1943), 1 – 6. · Zbl 0063.08224 · doi:10.2307/1969060 · doi.org
[25] Matthew P. Gaffney, The heat equation method of Milgram and Rosenbloom for open Riemannian manifolds, Ann. of Math. (2) 60 (1954), 458 – 466. · Zbl 0057.07501 · doi:10.2307/1969846 · doi.org
[26] Kôsaku Yosida, An ergodic theorem associated with harmonic integrals, Proc. Japan Acad. 27 (1951), 540 – 543. · Zbl 0054.04203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.